# SDR FDEA201208122957

- Difficulty date: August 12, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 86,682 hours, 32,300 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GUST LEVER WILL NOT GO TO UP RELEASE POSITION.  LUBRICATED L1 DOOR GUST LOCK RELEASE MECHANISM  IAW AMM 12-21-18-3.
